# SDR SWIA202156703

- Difficulty date: January 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT COCKPIT FLOOR SUPPPORT BRACKET COMMON TO CROSSBEAM AT FS280.00   (C-CHECK) RO 3/4/2021    COCKPIT FLOOR SUPPORT BRACKET COMMON TO CROSSBEAM AT FS280.00 EVALUATED OUT OF LIMITS AND REPLACED ON CAMP#22159588.
